# SDR REXA2016100101905

- Difficulty date: October 1, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT AFT SIDE OF BS 621 BULKHEAD AND L 13 IS CRACKED.  REMOVED & REPLACED INTERCOSTAL  IAW SRM 51-42-21 & 51-42-22.
